# SDR DALA2018090405400

- Difficulty date: September 4, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 70,944 hours, 53,045 cycles
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Condition: Missing
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE FORWARD LEFT HINGE FASTENER MISSING ON OVAL PLUG ACCESS DOOR. INSTALLED NEW FASTENER AND SECURED HINGE. REFERENCE IPC 52-40-02-01A. PN ON 4002-15W. SDR REPORTED BECAUSE THE CAMLOC FASTENER COULD HAVE POSSIBLY DEPARTED THE AIRCRAFT DURING FLIGHT.
